# SDR AWXA200200009

- Difficulty date: January 7, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,558 hours, 46,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION EMERGENCY LIGHT AT ROW 13 LT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY AT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
